Couldn't find what you looking for?

TRY OUR SEARCH!

My older brother has been having serious back pain problems, and he has already started taking medications – oxycodone. It looks like the drug is helping because he has stopped complaining. But now, some other problem, occurred. I caught him snorting his med! I know that it is dangerous but I also know that this drug really helps! What am I to do?

Loading...

That medicament belongs to a group of narcotic pain relievers. And by its structure, it is very, very similar to morphine. It deals with strong pain and really helps in those situations. Unfortunately, this drug might be abused for some sort of buzz feeling it creates. I think that you must talk to your brother, tell him that you know and see what the best way for you to help him is.
Reply

Loading...

When people start snorting they want more of that eurphoric high with the oxy because the feeling is really good..What usually happens the body becomes use to it and he will require more to get that feeling..Oxys are very addicting especially when u snort them..When that doesn;t work anymore they could start poking or using a strong pain pill to get that feeling..
Reply

Loading...